Depersonalization Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
382 Posts
Discussion Starter · #1 ·
Its been really hard, i use to be able to make my girlfriend laugh every second of the day, now its so hard to make her laugh, and i feel its becus i dont know what im saying, i dont feel anything or can think of anything when im spoken to so i just try to talk the best i can, i cant speak from the heart, as if that has been taken from me..

i do remember when i was on medicine, i tried it for a week and didnt want to see her until i was sorta use to it, that day i saw her i actually made her laugh, not like that bullcrap laugh but a for real laugh, i was like wow.. i havent heard that in forever..

it makes me sad, and a failure to this relationship

u kno i hate meds, due to my mom abusing them

and also i hate side effects and feel like im high and its the meds who r talking and not my actual self

i dont know if thats the way to look at it

or look at it as i am myself and the meds r like a advil for my brain, just helping me out

i dont kno, im truly depressed with this girlfriend stuff, how i wish i cud be myself again..
 

·
Registered
Joined
·
357 Posts
Its been really hard, i use to be able to make my girlfriend laugh every second of the day, now its so hard to make her laugh, and i feel its becus i dont know what im saying, i dont feel anything or can think of anything when im spoken to so i just try to talk the best i can, i cant speak from the heart, as if that has been taken from me..

i do remember when i was on medicine, i tried it for a week and didnt want to see her until i was sorta use to it, that day i saw her i actually made her laugh, not like that bullcrap laugh but a for real laugh, i was like wow.. i havent heard that in forever..

it makes me sad, and a failure to this relationship

u kno i hate meds, due to my mom abusing them

and also i hate side effects and feel like im high and its the meds who r talking and not my actual self

i dont know if thats the way to look at it

or look at it as i am myself and the meds r like a advil for my brain, just helping me out

i dont kno, im truly depressed with this girlfriend stuff, how i wish i cud be myself again..
All medications have side effects. You just have to find the right one for you. And it all depends on the person. I started Effexor and if you google this medication you will find horror stories about side effects. I was scared but I figured anything is better than this hell Dp/dr so I took it. The only side effect I got was tiredness (that went away after a week) and my pupils got big. That's it. So you have to try everything possible to get your life back. To me Dp/dr is the scariest thing and I will try and do anything to get out of this hell. So find something to help that anxiety. I also sometimes take Xanax and that helps. I went away for the weekend to a friends house and I took Xanax for 3 days and I was able to laugh and act normal with her. Like nothing. And I still take Xanax when I need too. I know that people get addicted to it but I also know myself and I know I won't let that happen to me. Anyways, just don't be scared and find what works for you for your anxiety.
 

·
Registered
Joined
·
67 Posts
Its been really hard, i use to be able to make my girlfriend laugh every second of the day, now its so hard to make her laugh, and i feel its becus i dont know what im saying, i dont feel anything or can think of anything when im spoken to so i just try to talk the best i can, i cant speak from the heart, as if that has been taken from me..

i do remember when i was on medicine, i tried it for a week and didnt want to see her until i was sorta use to it, that day i saw her i actually made her laugh, not like that bullcrap laugh but a for real laugh, i was like wow.. i havent heard that in forever..

it makes me sad, and a failure to this relationship

u kno i hate meds, due to my mom abusing them

and also i hate side effects and feel like im high and its the meds who r talking and not my actual self

i dont know if thats the way to look at it

or look at it as i am myself and the meds r like a advil for my brain, just helping me out

i dont kno, im truly depressed with this girlfriend stuff, how i wish i cud be myself again..
I'm not huge on medications either. I've never had great results. This isn't to say that medications don't work and I know of many people who swear their lives were saved by medications but, unfortunately, that hasn't been the case for me. I was on an antidepressant a year ago that made my DP/DR worse and now I'm on buspirone that has done nothing for my anxiety levels despite the fact that I'm almost on week 4 of taking it and on the highest dose possible. And the side effects of the buspirone are awful. I get super dizzy after taking it and the dizziness lasts for a half hour or so. Think vertigo "room spinning" dizziness. There have been a handful of times the dizziness has triggered DP/DR, which is the exact opposite effect I'm going for. I've also been getting bad headaches and restless legs. So yeah.

Anywho, I can understand the connection thing. The only thing I can say is that your personality is not "lost". You don't need to find it again or get it back. It's there. I've often thought that I'm no longer the person I used to be. I used to be sharp, witty, funny and sarcastic. I'm the type of wife who hides outside the shower and scares the living shit out of her husband just for a laugh. And it's hard to do that now because we are all so focused on our internal turmoil. It's almost like the light went out. I understand with the talking part too. It doesn't feel like me talking. But you have to remember, it is you talking. Just keep talking. I know for me, I am petrified of sounding off or crazy or odd when feeling this way. We almost become hypersensitive of how we're talking and what we're saying. Let that go. Just talk and be yourself, as best as you can right now.

Best of luck to you!
 

·
Registered
Joined
·
175 Posts
All medications have side effects. You just have to find the right one for you. And it all depends on the person. I started Effexor and if you google this medication you will find horror stories about side effects. I was scared but I figured anything is better than this hell Dp/dr so I took it. The only side effect I got was tiredness (that went away after a week) and my pupils got big. That's it. So you have to try everything possible to get your life back. To me Dp/dr is the scariest thing and I will try and do anything to get out of this hell. So find something to help that anxiety. I also sometimes take Xanax and that helps. I went away for the weekend to a friends house and I took Xanax for 3 days and I was able to laugh and act normal with her. Like nothing. And I still take Xanax when I need too. I know that people get addicted to it but I also know myself and I know I won't let that happen to me. Anyways, just don't be scared and find what works for you for your anxiety.
And is the Effexor helping you?
 

·
Registered
Joined
·
357 Posts
And is the Effexor helping you?
I have the feeling that is going too. Right now I am on the lowest dose and it does take away the horrific anxiety I use to wake up with. The anxiety comes back around noon so I am going to see my doctor tomorrow for an increase. I have also noticed my mood being better. So we will see
 
1 - 6 of 6 Posts
Top